# SDR USAA050969

- Difficulty date: August 3, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STAB LUG CORRODED, R1 LUG AFT FACE RIGHT HORIZONTAL STABILIZER.  REMOVED CORROSION AND INSTALLED BUSHING IAW SRM 55-10-10.  (M)
